MAUDE Adverse Event Report: AMBU A/S AMBU SPUR II; MANUAL RESUSCITATOR

AMBU A/S AMBU SPUR II; MANUAL RESUSCITATOR
Catalog Number 520611001
Health Effect - Clinical Code Death (1802)
Date of Event 01/04/2019
Type of Reportable Event Death
Additional Manufacturer Narrative
Two spur ii resuscitator were returned from customer.Connector test was performed and showed that the patient connector of spur ii is in compliance with iso 5356-1 anaesthetic and respiratory equipment - conical connectors - part 1: cones and sockets.The resqpod used in combination with spur ii is a non ambu device.Please note that no causal relationship has been established between resqpod detaching and patient outcome.According to customer "it is difficult to know if the patient was affected as he did not survive the code".
 
Event or Problem Description
Patient was coding.Resqpod (non ambu device which is an impedance threshold device delivering intrathoracic pressure regulation therapy) would not stay attached to ambu spur ii resuscitator during use.

Brand Name
AMBU SPUR II
Common Device Name
MANUAL RESUSCITATOR
Manufacturer (Section D)
AMBU A/S
baltorpbakken 13
ballerup, dk 2750
DA  2750
MDR Report Key8292995
Report Number9610961-2019-00002
Device Sequence Number11343326
Product Code BTM
UDI-Device Identifier05707480032938
UDI-Public05707480032938
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K152931
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/04/2019
Report Date (Section F) 01/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number520611001
Device Lot Number1000089778
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date01/04/2019
Event Location Hospital
Date Report to Manufacturer01/04/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/04/2019
Initial Report FDA Received Date01/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;